# SDR SIMA20211110001

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,166 hours, 34,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASH LIGHT HOLDER BROKEN-C/A-DEFERRED F/A FLASH LIGHT HOLDER M PROCEDURES C/W
